# SDR KBM2004F00186

- Difficulty date: May 6, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Undertorqued
- Location: Coupling
- Component: Coupling
- Component part number: 350A35105901
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE TO MGB POWER SHAFT FORWARD COUPLING BOLT TO PULLEY FAIL TORQUE LOAD CHECK, COUPLING REJECTION MANDATORY.  REMOVED AND REPLACED.
